# SDR USAA2012100100029

- Difficulty date: September 15, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N5346015
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 151ZG BETWEEN FR56 TO FR58 & BETWEEN S40L TO S40R IN AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL 151ZG IAW A319 SRM 51-42-11 & AMM 53-42-14-400-001-A.
